CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Spectral polynomial algorithms for computing bi-diagonal representations for phase type distributions and matrix-exponential distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 2, 页码: 289-317
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
coxian distribution  invariant polytope  matrix analytic methods  matrix-exponential distribution  PH-distribution  
Monotonicity and convexity of some functions associated with denumerable Markov chains and their applications to queuing systems 期刊论文
PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, 2006, 卷号: 20, 期号: 1, 页码: 67-86
Authors:  Yu, HB;  He, QM;  Zhang, HQ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
成批到达排队系统的随机比较 期刊论文
应用数学学报, 2006, 卷号: 29, 期号: 3, 页码: 398
Authors:  禹海波;  何启明;  张汉勤
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A note on unicyclic representations of phase type distributions 期刊论文
STOCHASTIC MODELS, 2005, 卷号: 21, 期号: 2-3, 页码: 465-483
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
matrix analytic methods  phase type distribution  probability distribution  
Discrete-time analysis of MAP/PH/1 multiclass general preemptive priority queue 期刊论文
NAVAL RESEARCH LOGISTICS, 2003, 卷号: 50, 期号: 6, 页码: 662-682
Authors:  Alfa, AS;  Liu, B;  He, QM
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
priority queues  preemptive  multiclass  Markovian arrivals  phase type distributions  infinite blocks  matrix-geometric method  discrete-time analysis  
On the center of the generalized Lienard system 期刊论文
CZECHOSLOVAK MATHEMATICAL JOURNAL, 2002, 卷号: 52, 期号: 4, 页码: 817-832
Authors:  Zhao, CD;  He, QM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized Lienard system  local center  global center  the differetial inequality theorem  the first approximation  
A predict-correct projection method for monotone variant variational inequalities 期刊论文
CHINESE SCIENCE BULLETIN, 1998, 卷号: 43, 期号: 15, 页码: 1264-1267
Authors:  Han, QM;  He, BS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
variant variational inequality  explicit projection method  implicit projection method  predict-correct projection method  
解单调异变分不等式的预测校正法 期刊论文
科学通报, 1998, 卷号: 043, 期号: 009, 页码: 921
Authors:  韩乔明;  何炳生
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
M/M↑r/1/N排队系统 期刊论文
应用概率统计, 1993, 卷号: 009, 期号: 003, 页码: 266
Authors:  何启明
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
慢服务台系统分析及算法 期刊论文
应用概率统计, 1992, 卷号: 008, 期号: 001, 页码: 1
Authors:  何启明
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10